# SDR HAIHEEA9405

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2210 · Autopilot System
- Part: Afcs Actuator
- Part number: 7690001802106
- Condition: Failed
- Location: Yaw Slice
- Part time: 9,793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW SLICE SHORTED INTERNALLY, INOPERATIVE.
